# SDR IPXA2018061830750

- Difficulty date: June 6, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,974 hours, 13,818 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: AVB759934
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FRAME CRACKED INSIDE THE NR 2 PYLON LOWER AFT FAIRING.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT FRAME IAW DWG AVB7599, AND SRM 54-01-42.
